The ABC Homeopathy Forum
Medorrhinum overdoseMy son is six years old and he was having problem with Bed wetting and mild Asthma. A local Homeo Doctor has subscribed him Medorrhinum 1M 1-2 dops once in 15 days. Unfortunately the medicine was given to him consecutive three days (once in 24 hours) two drops each time in water. Can we call it overdose if so what is the antidote for this. What side effects it can cause. Please help. Thanks
arana on 2005-11-20
This is just a forum. Assume posts are not from medical professionals.
Don't worry.It is alright.Homeopathic medicines are very mild and in most cases rapid repetition over a couple of days like you have done, perhaps by way of an unitentional error, is treated by the vital force (body's inner healing mechanism which one is trying to address by homeopathy) as a single dose.So no need to antidote.Just inform your doctor about this and in future follow his/her prescriptions carefuly.
♡ rajivprasad last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.